advertisement
Question
Posted by: Angie | 2004/10/15

Overdose scare

Hi!
I would like to know if it's possible to overdose on Luvox or Lamictin? I am taking both for bi-polar disorder and would not like to end up taking too many.
What about Zopimed?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Angie, I suppose it is possible to overdose on anything if you just take enough, so I’m not sure how to answer your question. If you stick to your prescription you should be OK because I’m sure your doctor won’t overdose you (you can always double check with your pharmacist). Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement